MathSciNet Relay Station
MathSciNet bibliographic data
MR2018725 (2004j:32026) 32S05 (14R99)
Chądzyński, Jacek; Krasiński, Tadeusz The gradient of a polynomial at infinity. Kodai Math. J. 26 (2003), no. 3, 317–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement